Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 103, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 7, 2019, 4:07 PM EDT for 5 counties in Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2019, 4:07 PM EDT (20:07 UTC)
- Expired
- Jun 7, 2019, 4:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Marion County, GA, Meriwether County, GA, Talbot County, GA, Taylor County, GA, Upson County, GA
The radar
The Atlanta radar (KFFC), 64 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 2:08 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 261 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
840
WUUS52 KFFC 072007
SVRFFC
GAC197-199-263-269-293-072045-
/O.NEW.KFFC.SV.W.0103.190607T2007Z-190607T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
407 PM EDT Fri Jun 7 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Meriwether County in west central Georgia...
North central Marion County in west central Georgia...
Upson County in west central Georgia...
Talbot County in west central Georgia...
Northwestern Taylor County in west central Georgia...
* Until 445 PM EDT.
* At 407 PM EDT, severe thunderstorms were located along a line
extending from near Flint Hill to Geneva to near Brantley, moving
northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Thomaston, Talbotton, Manchester, Woodland, Junction City, Geneva,
Sunset Village, Lincoln Park, Juniper, Atwater, Flint Hill,
Sprewell Bluff State Park, Howard, Sunnyside, Prattsburg, Hannahs
Mill, Big Lazer Creek Wma, Wesley Church, Baldwinville and Redbone
Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3244 8459 3272 8469 3272 8468 3284 8469
3300 8447 3299 8430 3300 8430 3299 8429
3299 8428 3285 8420 3263 8420
TIME...MOT...LOC 2007Z 226DEG 33KT 3280 8465 3260 8456 3239 8453
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
555
WWUS52 KFFC 072025
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
425 PM EDT Fri Jun 7 2019
GAC197-072034-
/O.CAN.KFFC.SV.W.0103.000000T0000Z-190607T2045Z/
Marion GA-
425 PM EDT Fri Jun 7 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MARION COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
central and west central Georgia.
LAT...LON 3253 8444 3254 8445 3256 8445 3256 8449
3274 8458 3290 8461 3300 8448 3299 8430
3299 8428 3285 8420 3263 8420 3254 8438
3252 8444
TIME...MOT...LOC 2024Z 226DEG 33KT 3291 8452 3271 8443 3250 8440
$$
GAC199-263-269-293-072045-
/O.CON.KFFC.SV.W.0103.000000T0000Z-190607T2045Z/
Meriwether GA-Upson GA-Talbot GA-Taylor GA-
425 PM EDT Fri Jun 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHEASTERN MERIWETHER...UPSON...CENTRAL TALBOT AND NORTHWESTERN
TAYLOR COUNTIES...
At 424 PM EDT, severe thunderstorms were located along a line
extending from near Crest to near Po Biddy Crossroads to Mauk, moving
northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Thomaston, Talbotton, Manchester, Woodland, Junction City, Sunset
Village, Lincoln Park, Atwater, Baldwinville, Redbone Crossroads, Po
Biddy Crossroads, Sprewell Bluff State Park, Crest, Pleasant Hill,
Howard, Sunnyside, Prattsburg, Hannahs Mill, Big Lazer Creek Wma and
Wesley Church.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3253 8444 3254 8445 3256 8445 3256 8449
3274 8458 3290 8461 3300 8448 3299 8430
3299 8428 3285 8420 3263 8420 3254 8438
3252 8444
TIME...MOT...LOC 2024Z 226DEG 33KT 3291 8452 3271 8443 3250 8440
HAIL...<.75IN
WIND...60MPH
$$807
WWUS52 KFFC 072039
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
439 PM EDT Fri Jun 7 2019
GAC199-072048-
/O.CAN.KFFC.SV.W.0103.000000T0000Z-190607T2045Z/
Meriwether GA-
439 PM EDT Fri Jun 7 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MERIWETHER COUNTY
IS CANCELLED...
The storms which prompted the warning have !moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
central and west central Georgia.
LAT...LON 3257 8433 3300 8448 3299 8430 3299 8428
3285 8420 3263 8420
TIME...MOT...LOC 2038Z 226DEG 33KT 3299 8442 3279 8433 3258 8430
$$
GAC263-269-293-072045-
/O.CON.KFFC.SV.W.0103.000000T0000Z-190607T2045Z/
Upson GA-Talbot GA-Taylor GA-
439 PM EDT Fri Jun 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR UPSON...NORTHEASTERN TALBOT AND NORTHWESTERN TAYLOR COUNTIES...
At 438 PM EDT, severe thunderstorms were located along a line
extending from near Atwater to near Big Lazer Creek Wma to near
Butler, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Thomaston, Sunset Village, Lincoln Park, Crest, Sunnyside, Atwater,
Redbone Crossroads, Prattsburg, Hannahs Mill, Wesley Church,
Carsonville and Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3257 8433 3300 8448 3299 8430 3299 8428
3285 8420 3263 8420
TIME...MOT...LOC 2038Z 226DEG 33KT 3299 8442 3279 8433 3258 8430
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:00 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 7, 3:00 PM EDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 300 PM EDT Fri Jun 7 2019 .SHORT TERM /Tonight through Saturday Night/... An unstable airmass across the area has allowed for the development of showers and thunderstorms as well as SPC issuing a severe thunder storm watch across many central GA counties south of ATL/AHN until 23Z. The main hazard will be damaging winds. Otherwise, an upper level low pressure system over the mid U.S. will drift toward the TN valley through the short term period allowing for SSW flow aloft and deep moisture to continue over the area. Another surge of deep moisture is expected later tonight and Saturday and this will allow for numerous to occasional showers and storms across the area. Greatest Rainfall amounts continue to be expected over north GA with 1.5 to 3 inches expected through Saturday night with the greatest amounts favoring the ne mountains. These amounts are over a 36-42 hour period. Conditions will be monitored for a possible flash flood watch in the future. Forecast low temperatures are running about 5-10 degrees above normal across much of the area tonight and similar for Saturday night. Forecast high temperatures are running about 2-7 degrees below normal on Saturday. Overall confidence is medium. BDL .LONG TERM /Sunday through Friday/... No big changes made to the long term. Overall pattern still the same with the upper closed low drifting eastward over the southeast states and becoming a broad trough. Likely or higher pops still look reasonable across much of the area. Surface boundary seems to stall across GA for the first of the week. Pops taper off late Wednesday into Thursday as the upper wave moves northeast along the Atlantic seaboard. At this time...Friday is shaping up to be dry. Rainfall totals for the period through Wednesday still range from around three to six inches. Enhanced easterly upslope flow over the weekend could potentially put seven day amounts near seven inches in portions of the northeast mountains. 41 .Previous... /355 AM EDT Fri Jun 7 2019/... LONG TERM /Saturday Night through Thursday/... The long term starts with a cut-off mid-level low pressure system centered in the western Ohio River Valley, which will be responsible for hammering the forecast area with round after round of rain in the short term. Further north, a mid-level ridge with a descent amplitude will have it's axis situated over the Great Lakes region. Usually this Rex Blocking pattern would persist for longer, however, a digging longwave trough from the front range of Northern U.S. Rockies will push into the Northern Plains and Midwest, and sweep up the cut-off low Sunday through Monday. As this occurs, we'll continue to be inundated with rain at least through Monday night. As the trough kicks through, it'll help organize the surface low pressure and wrap it up towards the northeast, leaving a frontal boundary behind separating a surface high pressure that will follow the trough, and the warm tropical Gulf coast airmass. The location of the stationary front will determine where the rain chances will be focused and there's currently a discrepancy between some mid-range model runs on if it will set up through our CWA and provide even more rain to the area Tuesday and Wednesday or if we can get a break with the frontal boundary stalling closer to the coastline. Thiem && AVIATION... 18Z Update... A low confidence forecast due to the potential for a flare up of showers and storms this afternoon with a more prolonged period of showers and storms on Saturday. Mostly MVFR/VFR ceilings this afternoon with potential for IFR-MVFR ceilings overnight. Surface winds mostly SW around 10 kts this afternoon then light SSW for the overnight becoming ESE for Saturday. //ATL Confidence...18Z Update... Medium confidence for storms affecting the airfield to start and Medium-High confidence for all the other elements to start. Low-Medium confidence for all elements tonight/Saturday. BDL && .PRELIMINARY POINT TEMPS/POPS... Athens 70 80 68 80 / 70 90 80 80 Atlanta 71 81 70 80 / 70 90 70 70 Blairsville 65 75 63 75 / 70 90 80 80 Cartersville 69 80 68 81 / 70 90 70 70 Columbus 72 84 71 83 / 70 80 70 70 Gainesville 69 78 68 78 / 70 90 80 80 Macon 71 84 69 83 / 70 80 70 70 Rome 68 81 68 81 / 70 90 70 70 Peachtree City 69 82 68 80 / 70 90 70 70 Vidalia 73 86 71 86 / 60 90 60 70 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 7 PM EDT this evening for the following zones: Baldwin...Bibb...Bleckley...Butts... Chattahoochee...Clayton...Coweta...Crawford...Crisp...Dooly... Fayette...Greene...Hancock...Harris...Heard...Henry...Houston... Jasper...Jones...Lamar...Macon...Marion...Meriwether...Monroe... Morgan...Muscogee...Newton...Oconee...Peach...Pike...Pulaski... Putnam...Rockdale...Schley...Spalding...Stewart...Sumter... Talbot...Taylor...Troup...Twiggs...Upson...Walton...Webster... Wilcox...Wilkinson. && SHORT TERM...BDL LONG TERM....41 AVIATION...BDL
Hazardous weather outlook, Jun 7, 12:01 PM EDT, 4 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1201 PM EDT Fri Jun 7 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081615- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1201 PM EDT Fri Jun 7 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous showers and thunderstorms will continue to develop this afternoon into tonight. An isolated tornado cannot be ruled out especially this afternoon. Otherwise...a few strong storms with heavy rain...gusty winds...and lightning can be expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... The probability for widespread hazardous weather is low. Scattered to numerous thunderstorms are expected Saturday through Thursday with the greatest coverage Saturday through Monday. Any thunderstorms will be capable of gusty winds, lightning and heavy rain. Flooding could be a growing concern as we approach the weekend with continued rounds of showers and storms. Please monitor updates for any changes. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jun 7, 3:30 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT Fri Jun 7 2019
GAZ032>034-045-072000-
North Fulton GA-Cobb GA-DeKalb GA-Gwinnett GA-
330 PM EDT Fri Jun 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...SOUTHEASTERN
COBB...NORTHWESTERN DEKALB AND SOUTHWESTERN GWINNETT COUNTIES UNTIL
400 PM EDT...
At 330 PM EDT...a strong thunderstorm was over Bolton, or 8 miles
northwest of Atlanta...moving east at 40 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Atlanta, Marietta, Decatur, Sandy Springs, Roswell, Smyrna, Dunwoody,
Lilburn, Chamblee, Norcross, Doraville, Clarkston, Stone Mountain,
Pine Lake, Tucker, North Decatur, North Atlanta, North Druid Hills,
Midtown and Druid Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3374 8456 3389 8461 3401 8421 3380 8412
TIME...MOT...LOC 1930Z 254DEG 33KT 3383 8450
WIND...40MPHSpecial weather statement, Jun 7, 3:32 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
332 PM EDT Fri Jun 7 2019
GAZ014-021-022-033-072000-
Dawson GA-North Fulton GA-Cherokee GA-Forsyth GA-
332 PM EDT Fri Jun 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAWSON...NORTH
FULTON...EASTERN CHEROKEE AND NORTHERN FORSYTH COUNTIES UNTIL 400 PM
EDT...
At 332 PM EDT...a strong thunderstorm was over Lathemtown, or 8 miles
east of Canton...moving northeast at 35 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Canton, Cumming, Dawsonville, Milton, Ball Ground, Free Home,
Buffington, Dougherty, Drew, Union Hill, Coal Mountain, Hightower,
Birmingham, Matt, Silver City, Chestatee, Hollis Lathem Reservoir,
Holbrook, Lathemtown and Ducktown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3448 8412 3447 8411 3429 8396 3410 8434
3427 8448 3438 8431 3438 8426 3442 8426
3449 8414
TIME...MOT...LOC 1932Z 237DEG 30KT 3424 8434
WIND...40MPHSpecial weather statement, Jun 7, 3:39 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
339 PM EDT Fri Jun 7 2019
GAZ013-020-021-072015-
Cherokee GA-Bartow GA-Pickens GA-
339 PM EDT Fri Jun 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE...
NORTHEASTERN BARTOW AND WESTERN PICKENS COUNTIES UNTIL 415 PM EDT...
At 339 PM EDT...a strong thunderstorm was near White, or 11 miles
west of Canton...moving east at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Jasper, Ball Ground, White, Waleska, Talking Rock, Lake Arrowhead,
Salacoa Valley, Pine Log, Talmadge and Funkhouser.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3453 8449 3435 8436 3420 8471 3434 8478
3442 8466 3441 8465 3442 8465
TIME...MOT...LOC 1939Z 248DEG 19KT 3429 8468
WIND...40MPHSpecial weather statement, Jun 7, 3:50 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
350 PM EDT Fri Jun 7 2019
GAZ030-041-042-052-072015-
Polk GA-Haralson GA-Carroll GA-Heard GA-
350 PM EDT Fri Jun 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POLK...HARALSON...
WESTERN CARROLL AND NORTHWESTERN HEARD COUNTIES UNTIL 415 PM EDT...
At 349 PM EDT...a line of strong thunderstorms was along a line
extending from Borden Springs to near Muscadine to Morrison Cross
Roads to Ofelia...and moving east at 30 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Carrollton, Cedartown, Buchanan, Bremen, Temple, Tallapoosa, Bowdon,
Mount Zion, Waco, Ephesus, Roopville, Fish Creek, Eubank Lake, Esom
Hill, Bowdon Junction, Tyus, Antioch, Roosterville, Frolona and
Abilene.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3405 8513 3388 8504 3381 8504 3379 8499
3354 8508 3325 8526 3399 8540
TIME...MOT...LOC 1949Z 260DEG 27KT 3393 8546 3376 8535 3345 8549 3332
8563
WIND...50MPHLocal storm report, Jun 7, 3:55 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT FRI JUN 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND DMG 2 W MULBERRY GROVE 32.66N 84.98W
06/07/2019 HARRIS GA 911 CALL CENTER
A TREE WAS REPORTED DOWN ON HIGHWAY 315 AT EXIT 19.
&&
EVENT NUMBER FFC1900261
LREAVESSpecial weather statement, Jun 7, 3:56 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
356 PM EDT Fri Jun 7 2019
GAZ069-079-091-072030-
Marion GA-Upson GA-Talbot GA-
356 PM EDT Fri Jun 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION...WESTERN
UPSON AND TALBOT COUNTIES UNTIL 430 PM EDT...
At 355 PM EDT...a line of strong thunderstorms was along a line
extending from near Hamilton to near Waverly Hall to near Zellobee...
and moving northeast at 40 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Talbotton, Manchester, Woodland, Junction City, Geneva, Juniper,
Baldwinville, Baughville, Flint Hill, Olive Branch, Po Biddy
Crossroads, Sprewell Bluff State Park, Box Springs, Pleasant Hill and
Marion Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3241 8465 3253 8464 3253 8467 3269 8470
3272 8468 3274 8469 3283 8469 3285 8462
3285 8457 3288 8449 3291 8446 3256 8441
3256 8444 3254 8445 3253 8444
TIME...MOT...LOC 1955Z 222DEG 36KT 3278 8482 3273 8471 3237 8465
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 4:31 AM EDT | Special Weather Statement | FFC | Troup | 59 min |
| Jun 7, 4:50 AM EDT | Special Weather Statement | FFC | Lamar | 25 min |
| Jun 7, 5:35 AM EDT | Special Weather Statement | FFC | Lamar, Monroe | 10 min |
| Jun 7, 2:40 PM EDT | Special Weather Statement | FFC | Paulding | 35 min |
| Jun 7, 2:52 PM EDT | Special Weather Statement | FFC | Dawson | 38 min |
| Jun 7, 3:12 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee, Stewart | 48 min |
| Jun 7, 3:30 PM EDT | Special Weather Statement | FFC | Fulton | 30 min |
| Jun 7, 3:32 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth | 28 min |
| Jun 7, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Webster | 41 min |
| Jun 7, 3:39 PM EDT | Special Weather Statement | FFC | Pickens | 36 min |
| Jun 7, 3:50 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Polk | 25 min |
| Jun 7, 3:56 PM EDT | Special Weather Statement | FFC | Talbot | 34 min |
| Jun 7, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Hall, Lumpkin | 28 min |
| Jun 7, 4:12 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Marion, Schley, Sumter, Taylor | 48 min |
| Jun 7, 4:15 PM EDT | Special Weather Statement | FFC | Carroll | 30 min |
| Jun 7, 4:21 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 24 min |
| Jun 7, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe, Taylor | 47 min |
| Jun 7, 4:42 PM EDT | Special Weather Statement | FFC | Macon, Peach | 33 min |
| Jun 7, 4:44 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 31 min |
| Jun 7, 5:03 PM EDT | Special Weather Statement | FFC | Rockdale | 27 min |
| Jun 7, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dooly, Houston, Pulaski, Twiggs | 28 min |
| Jun 7, 5:17 PM EDT | Special Weather Statement | FFC | DeKalb | 28 min |
| Jun 7, 5:25 PM EDT | Special Weather Statement | FFC | Walton | 35 min |
| Jun 7, 5:30 PM EDT | Special Weather Statement | FFC | Baldwin, Twiggs, Wilkinson | 30 min |
| Jun 7, 5:31 PM EDT | Special Weather Statement | FFC | Rockdale | 29 min |
| Jun 7, 5:35 PM EDT | Special Weather Statement | FFC | Whitfield | 25 min |
| Jun 7, 5:42 PM EDT | Special Weather Statement | FFC | Madison | 33 min |
| Jun 7, 5:44 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Laurens, Pulaski, Wilcox | 31 min |
| Jun 7, 5:47 PM EDT | Special Weather Statement | FFC | Gwinnett | 28 min |
| Jun 7, 5:59 PM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 31 min |
| Jun 7, 6:14 PM EDT | Special Weather Statement | FFC | Barrow | 31 min |
| Jun 7, 6:18 PM EDT | Special Weather Statement | FFC | Treutlen | 27 min |
| Jun 7, 6:38 PM EDT | Special Weather Statement | FFC | Morgan | 37 min |
| Jun 7, 6:40 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Treutlen | 19 min |
| Jun 7, 6:43 PM EDT | Special Weather Statement | FFC | Dade | 32 min |
| Jun 7, 6:46 PM EDT | Special Weather Statement | FFC | Taliaferro | 29 min |
| Jun 7, 6:51 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| Jun 7, 7:17 PM EDT | Special Weather Statement | FFC | Jefferson | 28 min |
| Jun 7, 7:25 PM EDT | Special Weather Statement | FFC | Wilkes | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.